# SDR FDEA202107081705

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 52,658 hours, 23,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Gouged
- Location: Bs 522 S29l
- Part time: 52,658 hours, 23,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT STA 520 2", 3" IB OF STR 29L. MARKED WITH TAPE. 1" HOLE IN FUSELAGE REPAIRED PER 757 SRM 53-00-01 REP7.
